# SDR ERAA065407

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: S598
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine Bay
- Part time: 11,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL (2 1/2 BEARING FAILURE)
